Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Neck pain and tingling sensation. Stopped taking pregaba plus. Suffer from anxiety. Not able to sleep. How can I overcome anxiety without medication?

Hi Doctors, I had a neck pain and started getting tingling sensation throughout my body and the doctor adivised to take pregaba plus and i took it for 1 week and stopped without intimating the doctor and from the very next month i am unable to sleep properly at night with anxiety . Is anxiety the side effect of stopping pregaba tablet? I have taken deanxit for 1 week and stopped it. Now i have severe anxiety during night and i am unable to sleep and heart pumps up during night. What is the solution to overcome anxiety without medication .
Asked On : Tue, 29 Jan 2013
Answers:  1 Views:  40
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Jun 2013
Hi there ~

Rebound anxiety when going off of medications that you have used chronically for overcoming anxiety, especially benzodiazepines as in your case, is very common. I would suggest that you try destressing by relaxation strategies. Yoga and pranayama have proven effectiveness in dealing with anxiety. It may also help to practice a routine and a regular physical exercise regimen. I hope this helps.

Take care.
Answered: Tue, 29 Jan 2013
I find this answer helpful

4 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor